# SDR USAA051591

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 51,503 hours, 51,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 202473
- Condition: Chafed
- Location: Bs 860-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER DORSAL FIN, STA 860-887 S2L-S2R CHAFED.  INSTALLED REPAIR DOUBLER, TRIPLER & FILLERS IAW EA 97215, SRM 53-60-01, EO 5304V147, DEFECT SIZE: 52 INCH LINEAR CHAFING, .018 INCH DEPTH MAX.
